# SDR AALA984202

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAD AREAS OF CORROSION BLENDED BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OUT OF 301.5 SS .050.  ALODINE ALL BARE ALUM SURFACES FINISH BLENDS AND REPAIR PARTS WITH 2 COATS BMS 10-11 PRIMER.  FILL BLENDS WITH BMS 5-92, INSTALL STRAP WET W/BMS 5-95 SEALANT, PROSEAL 870 REPAIR PER MRB 767-1980.  (M)
